Normal view MARC view ISBD view

Journal of mathematical physics : 1978.

Contributor(s): American Institute of Physics.
Material type: TextTextPublisher: [New York, etc.] : American Institute of Physics. Description: v. : ill. : 27 cm.Content type: text Media type: unmediated Carrier type: volumeISSN: 0022-2488.Subject(s): Mathematical physics -- Periodicals | Physique mathématique -- Périodiques | Mathematische fysica | Mathematische Physik | Zeitschrift | მათემატიკური ფიზიკა | პერიოდიკაAdditional physical formats: Journal of mathematical physics (Online); Journal of mathematical physics (CD-ROM); Online version:: Journal of mathematical physicsDDC classification: 530.105 Microfilm editions of back volumes available in 16 mm. and 35 mm; issued also online via the World Wide Web by subscription through American Institute of Physics. Online Journal Publishing Service; also issued in a CD-ROM version.Also issued online.
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Call number Vol info Copy number Status Date due Barcode
პერიოდიკა პერიოდიკა ეროვნული სამეცნიერო ბიბლიოთეკა 1
საცავი. 1 კორპ.
53:51(05) J80 (Browse shelf) Vol. 19 no. 1-12 (1978) პ11590 შესამოწმებელია 2016-23634

Chemical abstracts 0009-2258

Microfilm editions of back volumes available in 16 mm. and 35 mm; issued also online via the World Wide Web by subscription through American Institute of Physics. Online Journal Publishing Service; also issued in a CD-ROM version.

Also issued online.

Vols. 25-29; 1984-88, 1 v.

SERBIB/SERLOC merged record

There are no comments for this item.

Log in to your account to post a comment.

ეროვნული სამეცნიერო ბიბლიოთეკა 2010 - 2019

გაუგზავნე შეკითხვა ან მოთხოვნა ბიბლიოთეკას